# SDR C2XA11CL167

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 30,739 hours, 23,118 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14531638403
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 6187 THE CREW REPORTED A BLEED 1 LEAK MESSAGE IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE.  MAINTENANCE REPLACED THE BLEED LINE O-RINGS AT JOINT 5, 9, 11, 13, 15, 19 AND 23.  ALSO REPLACED THE NR 1 BLEED VALVE Y DUCT ASSEMBLY AND AFT CLAMP.  OPERATIONAL CHECKS WERE GOOD.
